# SDR I5HA0524003

- Difficulty date: May 28, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N156PA
- Make and model: Cvac 240*
- Aircraft serial: 324
- Engine: Pwa R2800*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Line
- Part number: R2800
- Part serial: P27206
- Condition: Loose
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

WHILE ENROUTE, MAINTENANCE, THE PILOT OBSERVED A LOSS OF TORQUE PRESSURE ON THE LT ENGINE WITH NO SECONDARY INDICATIONS.  AS A PRECAUTION, THE PILOT ELECTED TO SHUT-DOWN THE ENGINE AND MADE AN UNEVENTFUL LANDING.  DURING INSPECTION OF ENGINE, LOOSE TORQUE TRANSMITTER LINE WAS DISCOVERED.  LINE WAS TIGHTENED AND AFTER A SUCCESSFUL POST MAINTENANCE ENGINE RUN, THE AC WAS RETURNED TO SERVICE.  IN ADDITION TO ENGINE INSPECTION, THE OIL SCREEN WAS INSPECTED FOR METAL.  NONE WAS FOUND.  A NEGLIGIBLE AMOUNT OF WATER WAS FOUND IN THE LT FUEL TANK SUMP.  (K)
